Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS Gaylord, MI

August 2, 2015Wexford County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2015, 6:19 PM EDT for Wexford County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 6:19 PM EDT (22:19 UTC)
Expired
Aug 2, 2015, 6:53 PM EDT
In force
34 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 95 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WUUS53 KAPX 022219
SVRAPX
MIC165-022315-
/O.NEW.KAPX.SV.W.0033.150802T2219Z-150802T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
619 PM EDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEXFORD COUNTY IN NORTHERN MICHIGAN...

* UNTIL 715 PM EDT

* AT 619 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR COPEMISH TO NEAR WELLSTON TO NEAR LUDINGTON...
  MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CADILLAC...MANTON...SHERMAN...BUCKLEY...BOON...MESICK...
  HARRIETTA...YUMA...HOXEYVILLE...MITCHELL STATE PARK AND MEAUWATAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4417 8545 4416 8582 4451 8582 4451 8534
      4420 8533 4416 8534 4416 8545
TIME...MOT...LOC 2219Z 279DEG 54KT 4449 8598 4421 8606 4403 8640 

HAIL...1.00IN
WIND...60MPH
 
$$

MSB
2 follow-up statements
366 
WWUS53 KAPX 022233 RRA
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
633 PM EDT SUN AUG 2 2015

MIC165-022315-
/O.CON.KAPX.SV.W.0033.000000T0000Z-150802T2315Z/
WEXFORD MI-
633 PM EDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WEXFORD COUNTY...

AT 633 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUCKLEY TO NEAR HOXEYVILLE TO NEAR FOUNTAIN...
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CADILLAC...MANTON...SHERMAN...BUCKLEY...BOON...MESICK...HARRIETTA...
YUMA...HOXEYVILLE...MITCHELL STATE PARK AND MEAUWATAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4417 8545 4416 8582 4451 8582 4451 8534
      4420 8533 4416 8534 4416 8545
TIME...MOT...LOC 2233Z 278DEG 51KT 4450 8571 4422 8579 4404 8614 

HAIL...1.00IN
WIND...60MPH
 
$$

MSB
001 
WWUS53 KAPX 022253
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
653 PM EDT SUN AUG 2 2015

MIC165-022303-
/O.CAN.KAPX.SV.W.0033.000000T0000Z-150802T2315Z/
WEXFORD MI-
653 PM EDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEXFORD COUNTY IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHERN MICHIGAN.

LAT...LON 4417 8545 4416 8582 4451 8582 4451 8534
      4420 8533 4416 8534 4416 8545
TIME...MOT...LOC 2250Z 279DEG 54KT 4445 8529 4417 8537 4399 8572 

$$

MSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:02 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 2, 4:02 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SUN AUG 2 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 333 PM EDT SUN AUG 2 2015

HIGH IMPACT WEATHER POTENTIAL...ONGOING SEVERE THUNDERSTORMS THIS
EVENING.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LATE
AFTERNOON AND INTO THIS EVENING...OR UNTIL SURFACE FRONT TO OUR
WEST TRAVERSES THE REGION. PARAMETERS REMAIN IMPRESSIVE...WITH
2000-2500 J/KG MLCAPES SPREADING NE ACROSS NRN LOWER MI...AND H5
WESTERLY WINDS IN THE 50-55 KT RANGE. MULTIPLE ROUNDS OF STORMS
HAVE ALREADY IMPACTED THE REGION...WITH ANOTHER (FINAL?) ROUND OF
STORMS ABOUT TO MAKE LANDFALL IN NW LOWER. FOLKS ALONG AND SOUTH
OF M-32 CORRIDOR WILL BE IMPACTED NEXT FEW HOURS.

EXPECT SHOWERS/STORMS TO DIMINISH FROM NW TO SE THIS EVENING AS
FRONT SLIDES THROUGH AND WINDS BECOME WNW OVERNIGHT. SHOWERS MAY
LINGER OVERNIGHT OVER AREAS S/E OF A APN-CAD LINE. UNDER MOSTLY
CLOUDY SKIES...LOWS TONIGHT WILL INTO THE 50S TO AROUND 60.

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015

HIGH IMPACT WEATHER POTENTIAL: WATERSPOUTS POSSIBLE ON THE GREAT
LAKES LATE MONDAY NIGHT AND TUESDAY.  A FEW THUNDERSTORMS POSSIBLE
MAINLY OVER NORTHERN LOWER ON MONDAY.

PATTERN SYNOPSIS/EXPECTED EVOLUTION: A QUICK SWITCH FROM SUMMER TO
FALL WEATHERWISE THE NEXT SEVERAL DAYS AS UPPER LOW SINKS INTO THE
NORTHERN GREAT LAKES.  SEVERAL SHORTWAVE PIECES ROTATING AROUND MAIN
UPPER SYSTEM WILL BRING SOME PERIODIC SHOWER CHANCES.

PRIMARY FORECAST CHALLENGES: SHOWER CHANCES AND TEMPERATURES

UNSETTLED WEATHER PATTERN MONDAY AND TUESDAY WITH UPPER LOW SINKING
INTO THE NORTHERN LAKES AND SEVERAL EMBEDDED SHORTWAVES ROTATING
THROUGH THE AREA.  ONE WAVE ROTATES THRU THE AREA LATE MONDAY
AFTERNOON/EVENING WITH LIKELY SOME ENHANCED SHOWER ACTIVITY.  FAIRLY
STEEP MID LEVEL LAPSE RATES WITH COOLER AIR ALOFT WILL WARRANT A
MENTION OF ISOLATED THUNDER WITH SOME SMALL HAIL POSSIBLE /GIVEN THE
LOWERING FREEZING LEVELS/.   THIS WAVE WILL USHER IN VERY COOL TEMPS
ALOFT WITH H8 TEMPS FALLING TOWARD 4-6C BY LATER MONDAY NIGHT INTO
TUESDAY. THESE READINGS WILL BE COOL ENOUGH TO PRODUCE SUFFICIENT
OVERLAKE INSTABILITY FOR A LAKE RESPONSE WITH SOME LAKE EFFECT RAIN
SHOWERS POSSIBLE DOWNWIND OF LAKE MICHIGAN.  ALSO HAVE TO CONSIDER
THE POSSIBILITY OF WATERSPOUTS ON THE GREAT LAKES - ESPECIALLY LAKES
MICHIGAN AND HURON WITH A LITTLE DEEPER MOISTURE.  TEMPERATURES WELL
BELOW NORMAL WITH HIGHS TUESDAY ONLY IN THE 60S FOR MANY LOCATIONS
WITH BREEZY NORTHWEST WINDS.  HIGH PRESSURE WITH DRIER WEATHER
MOVING IN FOR MIDWEEK WITH TEMPERATURES REMAINING BELOW NORMAL.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 333 PM EDT SUN AUG 2 2015

MAIN ISSUE FOR THE EXTENDED PERIOD REMAINS RAIN CHANCES THROUGH THE
WEEKEND. STILL LOTS OF DIVERGENCE IN HANDLING OF H5 RIDGING TO THE
WEST. PREVIOUSLY MORE SUBDUED GUIDANCE IS GETTING A BIT MORE
AMPLIFIED...BUT IS SLOWER WITH RAIN CHANCES. WILL KEEP WITH BLENDED
SUGGESTIONS FOR SLIGHT CHANCE POPS GIVEN THE UNCERTAINTY...BUT WOULD
NOT BE SURPRISED IF RAIN CHANCES HELD OFF UNTIL EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 144 PM EDT SUN AUG 2 2015

AN UNSETTLED PERIOD OF WEATHER FOR AVIATORS. A WARM/HUMID AIR
MASS CONTINUES TO OVERSPREAD THE REGION IN ADVANCE OF AN
APPROACHING COLD FRONT. THIS IS FUELING PERIODS OF SEVERE
THUNDERSTORMS...THAT WILL LIKELY CONTINUE INTO THIS EVENING.
LOCAL WIND GUSTS IN EXCESS OF 40 KTS WILL ACCOMPANY MANY OF THESE
STORMS.

COLD FRONT WILL PASS THROUGH THE REGION BETWEEN ROUGHLY
03-07Z TONIGHT. MVFR CEILINGS ALONG AND IMMEDIATELY BEHIND THIS
FRONT WILL LINGER THROUGH ABOUT 14Z...WHEN SCT-BKN SC/CU LIFT TO
VFR THRESHOLD. COOLER NW BREEZES EXPECTED MONDAY.

&&

.MARINE...
ISSUED AT 333 PM EDT SUN AUG 2 2015

SMALL CRAFT ADVISORIES WILL CONTINUE FOR PARTS OF LAKE MICHIGAN
AND LAKE HURON INTO THIS EVENING WITH BRISK SW BREEZES AHEAD OF
FRONT. WIND...WAVE...AND THUNDERSTORM THREAT CONTINUES INTO THIS
EVENING UNTIL FRONT CROSSES REGION. COOL NW BREEZES OVERSPREAD
REGION OVERNIGHT AND MONDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ015-
     016-019>021-025-026-031.

LH...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LHZ349.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ323-342-
     344>346.

LS...NONE.
&&

NEAR TERM...SMITH
SHORT TERM...KEYSOR
LONG TERM...ALM
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Aug 2, 3:49 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT SUN AUG 2 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-032000-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
349 PM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...LATE THIS AFTERNOON TONIGHT..

SEVERAL ROUNDS OF THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA INTO
THIS EVENING. DAMAGING WIND GUSTS...LARGE HAIL... AND AN ISOLATED
TORNADO WILL ALL BE POSSIBLE.

SEE ONGOING SEVERE THUNDERSTORM WATCH FOR MORE INFORMATION.

IN ADDITION...DANGEROUS SWIM CONDITIONS WILL EXIST ALONG THE BEACHES
OF LAKE MICHIGAN...DUE TO GUSTY WINDS...HIGH WAVES...DANGEROUS
CURRENTS...AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER
MICHIGAN ON MONDAY.

WATERSPOUTS ARE POSSIBLE ON THE NORTHERN PARTS OF LAKE MICHIGAN
AND LAKE HURON ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

WEATHER.GOV/GAYLORD

JK

In the hours before

Local storm report, Aug 2, 5:21 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
521 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             7 N WEST BRANCH         44.38N 84.24W
08/02/2015  E4.25 INCH       OGEMAW             MI   PUBLIC

&&

AMAYHEW
Local storm report, Aug 2, 5:23 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
523 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     8 E PRESCOTT            44.19N 83.77W
08/02/2015                   IOSCO              MI   PUBLIC

            PUBLIC REPORT OF TREES DOWN

&&

AMAYHEW
Local storm report, Aug 2, 5:30 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
530 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     2 S FREDERIC            44.76N 84.73W
08/02/2015                   CRAWFORD           MI   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE REPORTS 50-100 TREES DOWN TWO MILES
            SOUTH OF FREDERIC.

&&

GILLEN
Local storm report, Aug 2, 5:38 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
538 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             MOORESTOWN              44.47N 84.95W
08/02/2015  M1.75 INCH       MISSAUKEE          MI   SPOTTER

            REPORT AND PICTURES RELAYED VIA SOCIAL MEDIA.

&&

GILLEN
Local storm report, Aug 2, 6:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
615 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     NON-TSTM WND DMG MANISTEE                44.24N 86.33W
08/02/2015                   MANISTEE           MI   COUNTY OFFICIAL

            REPORTS OF TREES DOWN IN MANISTEE. WIND GUSTS ESTIMATED
            AT 50-60 MPH. HAIL MEASURED HAIL TO ONE HALF INCH.

&&

GILLEN
Local storm report, Aug 2, 6:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
618 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             AU GRES                 44.04N 83.69W
08/02/2015  M1.50 INCH       ARENAC             MI   SPOTTER

            SPOTTER RELAYED REPORT AND PICTURE VIA SOCIAL MEDIA.

&&

GILLEN

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:47 AM EDTSpecial Marine WarningAPX88 min
Aug 2, 9:13 AM EDTSpecial Marine WarningAPX62 min
Aug 2, 9:30 AM EDTSpecial Weather StatementAPXCharlevoix45 min
Aug 2, 10:07 AM EDTSpecial Weather StatementAPXCheboygan, Emmet38 min
Aug 2, 10:29 AM EDTSpecial Marine WarningAPX61 min
Aug 2, 10:34 AM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle41 min
Aug 2, 11:00 AM EDTSpecial Marine WarningAPX90 min
Aug 2, 11:11 AM EDTSpecial Marine WarningAPX64 min
Aug 2, 11:21 AM EDTSevere Thunderstorm WarningAPXLeelanau54 min
Aug 2, 11:29 AM EDTSpecial Marine WarningAPX61 min
Aug 2, 11:40 AM EDTSevere Thunderstorm WarningAPXManistee38 min
Aug 2, 11:52 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Grand Traverse, Kalkaska53 min
Aug 2, 12:10 PM EDTBeach Hazards StatementAPXAntrim, Benzie, Emmet, Grand Traverse, Leelanau, Manistee10 hr
Aug 2, 12:16 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford45 min
Aug 2, 12:24 PM EDTSevere Thunderstorm WarningAPXCheboygan, Crawford, Otsego66 min
Aug 2, 12:38 PM EDTSpecial Marine WarningAPX22 min
Aug 2, 12:54 PM EDTSevere Thunderstorm WarningAPXMontmorency, Oscoda66 min
Aug 2, 12:58 PM EDTSpecial Marine WarningAPX32 min
Aug 2, 1:14 PM EDTSpecial Marine WarningAPX2 hr
Aug 2, 1:19 PM EDTSpecial Marine WarningAPX116 min
Aug 2, 1:19 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Presque Isle56 min
Aug 2, 1:24 PM EDTSevere Thunderstorm WarningAPXGladwin30 min
Aug 2, 1:36 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw, Oscoda36 min
Aug 2, 1:37 PM EDTSpecial Marine WarningAPX113 min
Aug 2, 1:43 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco39 min
Aug 2, 1:55 PM EDTSpecial Marine WarningAPX50 min
Aug 2, 2:55 PM EDTSpecial Marine WarningAPX35 min
Aug 2, 3:23 PM EDTSpecial Marine WarningAPX112 min
Aug 2, 3:29 PM EDTSpecial Marine WarningAPX106 min
Aug 2, 3:39 PM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee50 min
Aug 2, 3:44 PM EDTSpecial Marine WarningAPX61 min
Aug 2, 3:57 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford63 min
Aug 2, 4:05 PM EDTSevere Thunderstorm WarningAPXCrawford, Roscommon55 min
Aug 2, 4:31 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Grand Traverse, Kalkaska, Missaukee, Otsego and 2 more59 min
Aug 2, 4:33 PM EDTSevere Thunderstorm WarningAPXOgemaw57 min
Aug 2, 5:00 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco53 min
Aug 2, 5:00 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Crawford, Kalkaska, Montmorency, Oscoda and 1 more60 min
Aug 2, 5:06 PM EDTSpecial Marine WarningAPX114 min
Aug 2, 5:19 PM EDTSevere Thunderstorm WarningAPXWexford26 min
Aug 2, 5:25 PM EDTSevere Thunderstorm WarningAPXMissaukee, Ogemaw, Roscommon65 min
Aug 2, 5:31 PM EDTSevere Thunderstorm WarningAPXMissaukee29 min
Aug 2, 5:32 PM EDTSpecial Marine WarningAPX58 min
Aug 2, 5:43 PM EDTSevere Thunderstorm WarningAPXGladwin, Roscommon32 min
Aug 2, 5:56 PM EDTSevere Thunderstorm WarningAPXAlcona, Arenac, Iosco64 min
Aug 2, 5:58 PM EDTSevere Thunderstorm WarningAPXBenzie, Manistee41 min
Aug 2, 6:15 PM EDTSevere Thunderstorm WarningAPXGladwin30 min
Aug 2, 6:42 PM EDTSevere Thunderstorm WarningAPXMissaukee32 min
Aug 2, 7:08 PM EDTSevere Thunderstorm WarningAPXGladwin, Roscommon52 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.